# SDR SWIA202162710

- Difficulty date: September 23, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N774SK
- Make and model: Cndair CL600*
- Aircraft serial: 10240
- Aircraft time: 42,478 hours, 26,974 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON STGR 27 TOP FLANGE BETWEEN FS280.00 Â€“ 295.00   (C-CHECK RO 11-20-2021)   REMOVED CORROSION FROM STGR 27 TOP FLANGE BETWEEN FS280.00 Â€“ 295.00 PER CRJ700 SRM 51-21-06-001-001-A01. NO DAMAGE ALLOWED ON STGR 27 TOP FLANGE BETWEEN FS280.00 Â€“ 295.00 PER CRJ700 SRM 53-21-03-101-002-A01. INSTALLED ALL NEW STRINGER@ 27 FROM BETWEEN FS280 AND FS300 REF. CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-21-001-001-A01 AND DWG SH670-31630 REV. K. ALSO COMPLIED WITH 51-900-1002-SKY.LEAK CHECK GOOD AT THIS TIME.
